# SDR FDEA201111285060

- Difficulty date: November 28, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 61,638 hours, 18,696 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 140N1530
- Condition: Chafed
- Location: Bs 1681-1701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO BAY, STRINGER 26R CHAFED BETWEEN BS 1681-1701.  REPAIRED IAW SRM 53-00-03 FIG 201, REPAIR 2, DETAIL I, REV 104.  REPAIR CLASSIFIED MAJOR.
